Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 51, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 9, 2011, 9:22 AM EDT for Greene County, Monroe County, Owen County, Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2011, 9:22 AM EDT (13:22 UTC)
- Expired
- Apr 9, 2011, 10:00 AM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, IN, Monroe County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 9:50 AM EDT | HAIL 0.25 | 2 S Freedom, IN | LOCATED ON STATE ROUTE 67 NEAR OWEN/GREENE COUNTY BORDER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 8:25 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
691
WUUS53 KIND 091322
SVRIND
INC055-105-119-091400-
/O.NEW.KIND.SV.W.0051.110409T1322Z-110409T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
922 AM EDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN SOUTHWEST INDIANA...
WEST CENTRAL MONROE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN OWEN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1000 AM EDT
* AT 919 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LINTON...OR 32 MILES WEST OF BLOOMINGTON...AND MOVING NORTHEAST AT
40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BLOOMFIELD AROUND 930 AM EDT...
WORTHINGTON AROUND 935 AM EDT...
FREEDOM AND SOLSBERRY AROUND 945 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3913 8718 3917 8713 3917 8707 3922 8707
3931 8694 3920 8669 3914 8660 3894 8699
3898 8706 3902 8702
TIME...MOT...LOC 1322Z 227DEG 33KT 3905 8707
WIND...HAIL 60MPH 1.00IN
$$
AB/JP2 follow-up statements
672
WWUS53 KIND 091337
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
937 AM EDT SAT APR 9 2011
INC055-105-119-091400-
/O.CON.KIND.SV.W.0051.000000T0000Z-110409T1400Z/
GREENE-MONROE-OWEN-
937 AM EDT SAT APR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE...WEST
CENTRAL MONROE AND SOUTHERN OWEN COUNTIES UNTIL 1000 AM EDT...
AT 933 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF BLOOMFIELD...OR 24 MILES WEST OF BLOOMINGTON...MOVING
NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FREEDOM AND SOLSBERRY AROUND 945 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3913 8718 3917 8713 3917 8707 3922 8707
3931 8694 3920 8669 3914 8660 3894 8699
3898 8706 3902 8702
TIME...MOT...LOC 1336Z 227DEG 33KT 3914 8695
WIND...HAIL 60MPH 1.00IN
$$
AB/JP808
WWUS53 KIND 091359
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
959 AM EDT SAT APR 9 2011
INC055-105-119-091409-
/O.EXP.KIND.SV.W.0051.000000T0000Z-110409T1400Z/
GREENE-MONROE-OWEN-
959 AM EDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR GREENE...WEST CENTRAL MONROE
AND SOUTHERN OWEN COUNTIES WILL EXPIRE AT 1000 AM EDT/900 AM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3913 8718 3917 8713 3917 8707 3922 8707
3931 8694 3920 8669 3914 8660 3894 8699
3898 8706 3902 8702
TIME...MOT...LOC 1359Z 227DEG 33KT 3928 8675
$$
AB/JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 7:29 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 9, 7:29 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 729 AM EDT SAT APR 9 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK. UPPER RIDGING IS EXPECTED TO BUILD ACROSS CENTRAL INDIANA TODAY...MEANWHILE A FRONTAL BOUNDARY WILL CONTINUE TO LINGER JUST NORTH OF THE OHIO RIVER BEFORE LIFTING NORTH AS A WARM FRONT THIS AFTERNOON. THIS WILL ALLOW MUCH WARMER TEMPERATURES TO ARRIVE ACROSS THE AREA...AND AGAIN ON SUNDAY. A STRONG STORM SYSTEM WILL SWEEP ACROSS THE REGION LATE SUNDAY NIGHT INTO MONDAY. THIS WILL BRING THE NEXT BEST CHANCE FOR STORMS AND POSSIBLY SEVERE WEATHER TO CENTRAL INDIANA. && .NEAR TERM /TODAY/... 6 AM MORNING UPDATE...SHORT TERM GUIDANCE DOES NOT HAVE THE BEST HANDLE ON CURRENT SCENARIO AS LARGE AREA OF SHOWERS AND THUNDERSTORMS ASSOCIATED WITH VORT MAX PUSHES EASTWARD ACROSS ILLINOIS. HAVE UPDATED GRIDS TO REFLECT CURRENT TRENDS...GOING LIKELY SHOWERS/TSTMS ACROSS MUCH OF THE FORECAST AREA. SPC MESOSCALE DISC HIGHLIGHTS THE THREAT OF ISOLATED LARGE HAIL...AS THEY HAVE RECEIVED A A FEW REPORTS ACROSS CENTRAL IL. HAVE ALSO BEEFED UP SKIES AND LOWERED HIGH TEMPS FOR TODAY TO ACCOUNT FOR THIS FEATURE. PREV DISC FOLLOWS. ANALYSIS AS OF 2 AM THIS MORNING DEPICTS A QUASI- STATIONARY FRONTAL BOUNDARY LYING WEST-EAST ORIENTED JUST TO THE NORTH OF THE OHIO RIVER...SOUTH OF THE FORECAST AREA. MEANWHILE...OUR NEXT DISTURBANCE CURRENTLY LIES ACROSS PORTIONS OF KANSAS/MISSOURI...SLOWLY PUSHING EAST. SHORT TERM GUIDANCE IS IN CONSENSUS WITH THIS FEATURE RIDING ALONG THE AFOREMENTIONED BOUNDARY...JUST ACROSS THE SOUTH OF THE FORECAST AREA...PRODUCING SCATTERED SHOWERS AND THUNDERSTORM AS IT PROGRESSES EASTWARD TOWARD THE OHIO VALLEY. BASED ON GOOD MODEL CONSENSUS...CURRENT TRACK OF THE DISTURBANCE...AND POSITIONING OF BOUNDARY...HAVE BEEFED UP POPS TO HIGH CHANCE ACROSS SOUTHERN COUNTIES THROUGH LATER THIS MORNING AND THE AFTERNOON HOURS. SPC CONTINUES TO PLACE THIS SECTOR IN A SLIGHT RISK FOR SEVERE...AND WE CONCUR CONSIDERING THAT MODERATE TO HIGH INSTABILITY PARAMETERS SHOULD BE IN PLACE. MAIN SEVERE THREATS APPEAR TO BE LARGE HAIL AND DAMAGING WINDS. AS FOR TEMPERATURES...A MATCH MOS BLEND APPEARS TO HAVE WORKED WELL THESE PAST FEW DAYS...BUMPING UP SLIGHTLY CONSIDERING THE GOOD WAA THAT WILL SPREAD OVER AREA LATER TODAY. TODAY (AND ESPECIALLY SUNDAY) APPEAR TO BE THE WARMEST DAYS OF THE YEAR THUS FAR. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SHORT TERM GUIDANCE IN PRETTY GOOD AGREEMENT THROUGH THE PERIOD SO WILL USE A BLEND. BOUNDARY LIFTS NORTH OF THE AREA TONIGHT AND THE DISTURBANCE WILL HAVE MOVED OFF INTO THE OHIO VALLEY. FORECAST FOR TONIGHT BASICALLY LOOKS DRY...AND WARM SINCE WE WILL BE IN THE WARM SECTOR. LOWS IN THE LOW 60S. BETTER CHANCES FOR RAIN AND THUNDERSTORMS COME LATE IN THE DAY SUNDAY INTO SUNDAY NIGHT AND EARLY MONDAY AS A MUCH STRONGER WAVE APPROACHES CENTRAL INDIANA. WITH PLENTY OF WARM...MOIST AIR IN PLACE ACROSS THE OHIO VALLEY DUE TO THE PREVIOUS TWO DAYS OF SOUTHERLY FLOW EXPECT A ROUND OF STRONG THUNDERSTORMS TO PASS WITH THIS FEATURE. DEVELOPING CATEGORICALLY POPS AFTER 06Z MONDAY SEEMS REASONABLE AND BASICALLY LEFT THIS PORTION OF THE FORECAST AS IS. && .LONG TERM /TUESDAY THROUGH FRIDAY/... GFS AND ECMWF SHOW DEPARTING UPPER LOW PRESSURE SYSTEM SWEEPING THROUGH THE EASTERN GREAT LAKES. GIVEN ANY LINGERING MOISTURE AND BROAD CYCLONIC FLOW FOR NOW WILL HOLD ONTO SOME MORNING PRECIPITATION CHANCES. BY TUESDAY NIGHT AND WEDNESDAY STRONG RIDGING ALOFT WILL BEGIN TO BUILD ACROSS INDIANA FROM THE WEST. THIS WILL KEEP DRY AND SLOWLY WARMING TEMPERATURES ACROSS THE AREA THROUGH THURSDAY. BY THURSDAY NIGHT THROUGH FRIDAY ANOTHER DYNAMIC LOW PRESSURE SYSTEM IS EXPECTED TO PUSH A WARM FRONT ACROSS INDIANA BRINGING MORE CHANCES FOR RAIN AND THUNDERSTORMS TO THE STATE. AT THE MOMENT GFS AND ECMWF PUT INDIANA IN THE WARM SECTOR...FAVORABLE FOR THUNDERSTORMS. && .AVIATION.../DISCUSSION FOR 091200Z TAFS/... IFR/LIFR AND POSSIBLE BRIEF FALLS TO VLIFR WILL PERSIST AT KIND AND KLAF THROUGH MID MORNING WITH MVFR CONDITIONS AT KHUF AND KBMG. HOWEVER...WINDS WILL BECOME MORE SOUTHERLY BY MID TO LATE MORNING ALLOWING TEMP INVERSION TO MIX OUT AND CEILINGS TO IMPROVE. A ROUND OF SHOWERS AND THUNDERSTORMS WILL APPROACH TAF SITES WITHIN THE NEXT FEW HOURS...BUT LEFT MENTION OUT OF TAFS UNTIL TIMING CAN BE NARROWED DOWN. LATER TODAY...ANOTHER ROUND OF CONVECTION WILL BE POSSIBLE...ESPECIALLY AT KHUF AND KBMG AS THE NEXT DISTURBANCE MOVES ALONG A STATIONARY BOUNDARY CURRENTLY DRAPED OVER THE TENNESSEE VALLEY. ANTICIPATE VFR CONDITIONS AT ALL TAF SITES BY EARLY AFTERNOON AND TO REMAIN THAT WAY THROUGH END OF TAF PERIOD...BUT WILL NOT RULE OUT ANY BRIEF FALLS TO MVFR LATE THIS AFTERNOON WITH ONSET OF ANY SHOWERS OR STORMS. CLOUDS WILL START BREAKING UP THIS EVENING AS DRIER AIR FILTERS INTO THE AREA...WITH ONLY SOME MID AND HIGH LEVEL CLOUDS LEFT OVERNIGHT. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....PUMA AVIATION...TDUD
Hazardous weather outlook, Apr 9, 8:45 AM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 845 AM EDT SAT APR 9 2011 INZ021-028>031-035>042-049-101245- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY- 845 AM EDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TODAY. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER...LIGHTNING IS A HAZARD IN ANY THUNDERSTORM. PATCHY FOG IS ALSO POSSIBLE THROUGH THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY AFTERNOON AND EVENING. ALTHOUGH SEVERE STORMS DURING THIS PERIOD ARE NOT EXPECTED...A FEW STORMS MAY CONTAIN SMALL HAIL AND GUSTY WINDS. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED LATE SUNDAY NIGHT AND EARLY MONDAY. THESE STORMS MAY BE SEVERE. ALTHOUGH IT IS EARLY...THE MAIN THREAT FROM ANY STORMS WILL LIKELY BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. MORE THUNDERSTORMS ARE POSSIBLE ON THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS AS SPOTTERS MAY BE NEEDED LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043>048-051>057-065-101245- VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-DECATUR- 845 AM EDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY FROM THIS MORNING INTO THE EARLY AFTERNOON. PRESENT INDICATIONS ARE THAT A FEW STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY...MAINLY DURING THE AFTERNOON AND EVENING. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED LATE SUNDAY NIGHT AND EARLY MONDAY. THESE STORMS MAY BE SEVERE. ALTHOUGH IT IS EARLY...THE MAIN THREAT FROM ANY STORMS WILL LIKELY BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. MORE THUNDERSTORMS ARE POSSIBLE ON THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS AS SPOTTERS MAY BE NEEDED AT TIMES OVER THE WEEKEND. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>064-067>072-101245- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 845 AM EDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY THIS MORNING INTO THE EARLY AFTERNOON. SOME STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. HEAVY RAINFALL AND LIGHTNING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY...MAINLY DURING THE AFTERNOON AND EVENING. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED LATE SUNDAY NIGHT AND EARLY MONDAY. THESE STORMS MAY BE SEVERE. ALTHOUGH IT IS EARLY...THE MAIN THREAT FROM ANY STORMS WILL LIKELY BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. MORE THUNDERSTORMS ARE POSSIBLE ON THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
In the hours before
Local storm report, Apr 9, 8:40 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 AM EDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM HAIL OAKTOWN 38.87N 87.44W
04/09/2011 E1.00 INCH KNOX IN FIRE DEPT/RESCUE
&&
JPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:00 AM EDT | Severe Thunderstorm Warning | IND | Knox, Sullivan | 45 min |
| Apr 9, 8:27 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 48 min |
| Apr 9, 9:03 AM EDT | Severe Thunderstorm Warning | IND | Greene, Knox, Sullivan | 27 min |
| Apr 9, 9:06 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Sullivan | 39 min |
| Apr 9, 9:09 AM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam, Vigo | 51 min |
| Apr 9, 9:31 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 44 min |
| Apr 9, 9:47 AM EDT | Flash Flood Warning | IND | Greene, Owen, Sullivan, Vigo | 5 hr |
| Apr 9, 10:10 AM EDT | Flash Flood Warning | IND | Brown, Daviess, Lawrence, Martin, Monroe | 4 hr |
| Apr 9, 10:21 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 39 min |
| Apr 9, 12:00 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Apr 9, 12:00 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 37 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.